MathSciNet Relay Station
MathSciNet bibliographic data
MR383803 (52 #4683) 65T05 (42A68)
Shreve, David C. $L\sp{p}$ approximation of Fourier transforms and certain interpolating splines. Math. Comput. 28 (1974), 779–787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement